# SDR COMA0260308

- Difficulty date: May 8, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 9,170 hours, 9,422 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 600911775
- Condition: Dirty
- Location: Wing Center
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5883 A/P TRIM LWD CAUTION MESSAGE. AILERONS VERY STIFF.COULD NOT DUPLICATE PROBLEM ON GROUND - AILERON AFT BELLCRANK ASSY WERE DETERMINED TO BE MOST PROBABLE CAUSE AND WERE REPLACED.
